Forums


General Discussion

Feeling so tired and confused

  • By Kathy Haynes

    Hi my name is Kathy and i was diagnosed with RA 2014–I have been on several meds to no avail. My doctor decided to give me a holiday from all meds. I have been trying turmeric for inflammation which has helped a little. My question is should I be looking into some other areas of disease as well. In one and a half years, I have gone from being a vital person and now i can barely scrape myself off the couch to brush my teeth. I have to work full time as my husband is disabled with a traumatic brain injury. I am a nurse so i have to be on my game at all times at work. I can muster the energy for work and thats about it. I am struggling with intense fatigue, increase IBS symptoms, just wanna give up and cry. is there something else i should be having checked out….last RA factor was only 55. ESR fine ANA fine….my rheumy isnt much help…..I need some advice, any advice………….thank you!

    Reply Created with Sketch. reply
  • By Kelly Mack Moderator

    Hi Kathy, really sorry to hear the meds have not been working. My experience is that it takes many tries and different combinations to find the right cocktail for addressing my RA. I recommend keeping up the fight with different medications as the quicker the disease is managed, the better the long-term prospects. Do you have any specific questions we can help with? Best, Kelly (Site Moderator)

    Reply Created with Sketch. reply
    • By Jenn Lebowitz

      Hi Sharon – thanks for your question and sorry to hear about the tummy problems. In regards to exercise, I thought this page might be helpful: https://rheumatoidarthritis.net/exercise/. And regarding the stomach issues, while it’s possible that everyone may experience RA differently and they could be related, it’s important to speak with your doctor about any new or increasing symptoms you are experiencing, to rule out any possible other underlying causes. I do hope this helps! Please do keep us posted on how you’re doing! Best, Jenn (RheumatoidArthritis.net Team)

      Reply Created with Sketch. reply
    • By Andrew Lumpe, PhD Moderator

      Sharon, as Jenn mentioned, there could be all sorts of causes behind stomach pain including some of the drugs used to treat RA. Talk to your doctor asap about this symptom. Take care. Andrew

      Reply Created with Sketch. reply